# SDR BAQA095539

- Difficulty date: June 23, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N587MC
- Make and model: Bolkms BK117A4
- Aircraft serial: 7086
- Aircraft time: 6,031 hours, 21,962 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 1051410110
- Part serial: NA
- Condition: Unserviceable
- Location: M/R Blade
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BLADE BOLT WERE MANUFACTURED WITH THE CENTER HOLE TO SMALL TO ACCEPT WASHER P/N 117-181001.02.
